Steroids after surgery

I had rotator cuff surgery 8 weeks ago. The day after the surgery, I started to itch. I thought it was the Pergoset and so I stopped that. It then became a strange rash. It comes out as a little bump, then turns into lines or circles. The doctor said it was my immune system reacting with some of the things in the anesthetic and it would go away as soon as it all came out of my system.

A few weeks later, I went to a dermatologist and she said the same thing, gave me Zyrtec and cream to use for two weeks. It has not gone away. Some areas fade and some more come out. The itch is worse than the surgery. Will it get better and do you concur that it is from the medicines I had?

There is no cure for dermatographism but I am not sure if this is what you have. Antihistamines help control the symptoms if it is dermatographism and for some people the symptoms eventually dissipate. Surgery has been often linked to starting the dermatographism skin hives problem. It may be just a rash from the medication that will eventually go away.

Nadia: Sorry for your troubles. You have just described the course of a steroid responder. Your pressure was fine for the first few weeks, but after being on a corticosteroid for several weeks your pressure began to rise. If inflammation is well controlled, most surgeons stop the steroid or switch to a weaker steroid if the pressure is hard to control. If you are on a non-steroidal anti inflammatory (NSAID), it makes it easer to get off of the steroid since these drops will still help control inflammation when the steroid is stopped. Sometimes it takes several months for the steroid pressure elevation to resolve. During that time, maximum medical management is attempted. If a patient already has weakened nerves from glaucoma, sometimes a glaucoma surgery must be used to lower the pressure and protect vision.
God Bless,
Gary Foster

I have had meniscus surgery (scope) several years ago. It has remained a little swollen and on the verge of swelling more, I feel. I want to start running to get in shape for a new job, but it feels like it’s getting worse from a little bit of running. I’m afraid I might not be able to get through the pt test for police dept. I’m 42 and want to know if there’s any hope. I’ve drained it many times before I had the surgery and since its a little swollen, I’m thinking about going to get my needles and doing it again to see if it stays better. I know I shouldn’t do that myself but I’m stubborn. Any hope for me to run?

Steroids after surgery

steroids after surgery

Media:

steroids after surgerysteroids after surgerysteroids after surgerysteroids after surgerysteroids after surgery

http://buy-steroids.org